# SDR P5CA2021011500014

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,794 hours, 21,942 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Malfunctioned
- Location: Aux Pitot Annunc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AUX PITOT IND INOPERABLE.  TRANSFERRED TO MDDR 140941, PER MEL 30-31-02 CAT B DUE 18JAN21.  REMOVED AND REPLACED RT AUX PITOT ANNUNCIATOR LIGHT MODULE, IAW AMM 33-16-02.  OPERATIONS CHECK GOOD.  THIS CLEARS MDDR 140941.
